# SDR WRLADRC0138

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: S3932193
- Condition: Delaminated
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOORBOARD PANEL FOUND DELAMINATED, CORRODED AND SCRATCHED MARK PANELS NR 127PG, 127NG, 127JG, 127DF, 127AF, 123UF, 127HF AND 127NF.  PANELS NR 127PG AND 127HF REPLACED BY FABRICATION PER DWG ACA 7573.  PANELS NR 127NG, 127JG, 127DF, 127AF, 127NF AND 123UF REPLACED PER SRM VOL 53-60-00 REV 20.  (M)
